Incompressible limit for solutions of the isentropic Navier-Stokes equations with Dirichlet boundary conditions

B. Desjardins, E. Grenier, P. L. Lions, N. Masmoudi

Research output: Contribution to journalArticlepeer-review

Abstract

We study here the limit of global weak solutions of the compressible Navier-Stokes equations (in the isentropic regime) in a bounded domain, with Dirichlet boundary conditions on the velocity, as the Mach number goes to 0. We show that the velocity converges weakly in L2 to a global weak solution of the incompressible Navier-Stokes equations. Moreover, the convergence in L2 is strong under some geometrical assumption on Ω.

Original languageEnglish (US)
Pages (from-to)461-471
Number of pages11
JournalJournal des Mathematiques Pures et Appliquees
Volume78
Issue number5
DOIs
StatePublished - Jun 10 1999

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Incompressible limit for solutions of the isentropic Navier-Stokes equations with Dirichlet boundary conditions'. Together they form a unique fingerprint.

Cite this